On the zeros of zeta-functions of quadratic forms
Doklady Akademii Nauk, Tome 235 (1977) no. 2, pp. 257-258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_2_a2,
author = {S. M. Voronin},
title = {On the zeros of zeta-functions of quadratic forms},
journal = {Doklady Akademii Nauk},
pages = {257--258},
year = {1977},
volume = {235},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_2_a2/}
}
S. M. Voronin. On the zeros of zeta-functions of quadratic forms. Doklady Akademii Nauk, Tome 235 (1977) no. 2, pp. 257-258. http://geodesic.mathdoc.fr/item/DAN_1977_235_2_a2/